# SDR SIMA20171114002

- Difficulty date: November 14, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 32,674 hours, 28,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP DAMAGED AT FRAME 22L BETWEEN STR 13L AND 14L.  MAJOR REPAIR, PERFORMED REPAIR DAMAGED TEAR STRAP AT FRAME 22 BETWEEN STR 13L AND 14L IAW ERS-EM-53MR-3021.
